# SDR SWAA2022102556965

- Difficulty date: September 30, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N7740A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33927
- Aircraft time: 51,326 hours, 27,774 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fastener
- Condition: Loose
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK LBL45.50 STA 727B FASTENER B LOOSE / [01] PERFORMED A HIGH FREQUENCY EDDY CURRENT (HFEC) HOLE PROBE INSPECTION OF THE COUNTERSINK COMMON TO THE REMOVED FASTENER POSITION PER 737 NDT PART 6; 53-30-00; PROCEDURE 3. NO CRACKS. TOOL USED OLYMPUS NORTEC 600 B/C 166317 CAL. DUE DATE 10/22 AND B/C 172542 CAL DUE DATE 09/23.;[02] PERFORMED A HIGH FREQUENCY EDDY CURRENT (HFEC) HOLE PROBE INSPECTION OF THE REMOVED FASTENER POSITION PER 737 NDT PART 6; 51-00-00; PROCEDURE 23. NO CRACKS. TOOL USED OLYMPUS NORTEC 600 B/C 166317 CAL. DUE DATE 10/22.;[03] THE FASTENER WAS REPLACED ON EA: 22-153-02979. CARD: TTG8Q00F6X28.;[04] CORRECTION ON STEP #3: THE FASTENER WAS REPLACED ON EA: 22-153-02979. CARD: TTG8Q00FJTPM.;[05] VERIFIED STEP 4
